The second order periodic equation
Doklady Akademii Nauk, Tome 184 (1969) no. 2, pp. 296-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_184_2_a9,
author = {E. L. Tonkov},
title = {The second order periodic equation},
journal = {Doklady Akademii Nauk},
pages = {296--299},
year = {1969},
volume = {184},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_184_2_a9/}
}
E. L. Tonkov. The second order periodic equation. Doklady Akademii Nauk, Tome 184 (1969) no. 2, pp. 296-299. http://geodesic.mathdoc.fr/item/DAN_1969_184_2_a9/